Extensions of closure and proximity spaces

Research output: Contribution to journalArticle

16 Citations (Scopus)
Original languageEnglish
Pages (from-to)285-300
Number of pages16
JournalActa Mathematica Hungarica
Volume55
Issue number3-4
DOIs
Publication statusPublished - Sep 1990

Fingerprint

Proximity
Closure

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Extensions of closure and proximity spaces. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 55, No. 3-4, 09.1990, p. 285-300.

Research output: Contribution to journalArticle

@article{093e4dd26fe74f219c51857b3ac330b3,
title = "Extensions of closure and proximity spaces",
author = "A. Cs{\'a}sz{\'a}r",
year = "1990",
month = "9",
doi = "10.1007/BF01950937",
language = "English",
volume = "55",
pages = "285--300",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - Extensions of closure and proximity spaces

AU - Császár, A.

PY - 1990/9

Y1 - 1990/9

UR - http://www.scopus.com/inward/record.url?scp=0000310042&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000310042&partnerID=8YFLogxK

U2 - 10.1007/BF01950937

DO - 10.1007/BF01950937

M3 - Article

AN - SCOPUS:0000310042

VL - 55

SP - 285

EP - 300

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -